# SDR DLL10980756

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTI ELEMENT CORROSION WAS FOUND IN THE AFT LT SIDE OF THE C2 CARGO COMPT BETWEEN FS 1585 AND FS 1665.  DAMAGE INCLUDES SKIN, STRINGERS, FRAME AND SKIN CLIP.  REPAIRED PER ERA 331474-14.
